A Short Note on Henselian Fields
Mathematische Annalen, Tome 173 (1967), pp. 83-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1967__173_161600,
author = {P. Ribenboim},
title = {A {Short} {Note} on {Henselian} {Fields}},
journal = {Mathematische Annalen},
pages = {83--88},
year = {1967},
volume = {173},
zbl = {0145.27601},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__173_161600/}
}
P. Ribenboim. A Short Note on Henselian Fields. Mathematische Annalen, Tome 173 (1967), pp. 83-88. http://geodesic.mathdoc.fr/item/MAN_1967__173_161600/